# SDR RRXA98278

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46068
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LONGERON 24 RIGHT FITTING CORRODED BEYOND DC-8 LIMITS, AT STA 960.  REMOVED DAMAGED FITTING, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FITTING IAW DC-8 SRM 53-1-20D.
